# SDR PCAA9800791

- Difficulty date: October 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824EX
- Make and model: Dhav DHC8102
- Aircraft serial: 387
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 20412
- Condition: Overtemp
- Location: E/E Bay
- Stage of operation: NR
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM PIT TO IPT, THE MAIN BATTERY HOT CAUTION LIGHT ILLUMINATED AND TEMPERATURE MONITOR ROSE TO 60 DEGREES CELSIUS.  THE CREW DIVERTED INTO SCE, AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT SYSTEM, FOUND BATTERY AT FAULT.  REMOVED AND REPLACED MAIN BATTERY, OPERATION CHECK GOOD IAW DHC PROCEDURES.  A/C RETURNED TO SERVICE.  (M)
